Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
S. Minets, “Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces,” Selecta Mathematica, New Series, vol. 26, no. 2, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Y. Yang and G. Zhao, “The PBW theorem for affine Yangians,” Transformation Groups, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3, pp. 778–806, 2019.
View | Files available | DOI
 

Filters and Search Terms

department=TaHa

Search

Filter Publications